# SDR CA100813001

- Difficulty date: August 5, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 33,491 hours
- Engine: Ge CF343A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: HP13332003
- Condition: Failed
- Location: Brake
- Part time: 34,889 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) ON AUGUST 5, 2010 UPON LANDING CREW REPORTED A TIRE BLOW AND BRAKE OVERHEAT.  AIRCRAFT CLEARED RUNWAY AND SAT ON TAXIWAY NOVEMBER.  ARFF ON SIGHT, MAINTENANCE DISPATCHED TO INSPECT AND SEE IF ABLE TO TOW.  NO PASSENGER INJURIES WERE MOVED TO TERMINAL VIA BUS.  PER MAINTEANCE INSPECTION THE NR 3 BRAKE ASSEMBLY AND NR 3 AND NR 4 MAIN WHEEL ASSYS WERE REPLACED BY MAINTENANCE AS PER AMM.  ON AUGUST 6, 2010, THE AIRCRAFT THEN COMPLETED THREE FLIGHTS AND HAD A REOCCURRENCE OF NR 3 BRAKE WOULD NOT RELEASE.  MAINTENANCE REPLACED THE INBOARD BRAKE CONTROL VALVE WHICH APPEARS TO HAVE BEEN THE ROOT CAUSE OF THIS EVENT RATHER THAN THE BRAKE UNIT, P/N HP1333200-3 S/N 1257 TSN TSO AND TSR 34889 HRS 28404 CYCLES.  VENDOR TACTAIR FLUID CONTROLS.
